Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 77, NWS Green Bay, WI

November 9, 2016

NWS Green Bay, WI issued this small craft advisory at Nov 9, 2016, 9:53 AM CST. It took effect at Nov 9, 2016, 9:00 PM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2016, 9:53 AM CST (15:53 UTC)
In effect from
Nov 9, 2016, 9:00 PM CST
Expired
Nov 11, 2016, 2:00 PM CST
In force
41 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

021 
WHUS73 KGRB 091553
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
953 AM CST WED NOV 9 2016

...GUSTY WINDS TONIGHT...THURSDAY...AND INTO FRIDAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN
GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED
PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN
FRIDAY AFTERNOON.

LMZ521-522-541>543-100000-
/O.NEW.KGRB.SC.Y.0077.161110T0300Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
953 AM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
2 PM CST FRIDAY. 

* WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO
  APPROACH 20 TO 25 KT GUSTS THIS EVENING WITH A FEW HIGHER GUSTS
  POSSIBLE AS WELL. THERE MAY BE A BRIEF LULL IN THE WINDS JUST
  BEHIND THE FRONT BEFORE RETURNING TO 20 TO 25 KT GUSTS WITH
  SOME UP TO 30 INTO FRIDAY.

* WAVES...WILL MAINTAIN 2 TO 4 FEET THROUGH THE PERIOD AND INTO
  THURSDAY BEFORE PICKING UP TO 3 TO 5 FEET FRIDAY MORNING. THESE
  WILL DIMINISH BACK TO 2 TO 4 FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
531 
WHUS73 KGRB 092123
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CST WED NOV 9 2016

...GUSTY WINDS TONIGHT INTO FRIDAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN
GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED
PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN
FRIDAY AFTERNOON.

LMZ521-522-541>543-100530-
/O.CON.KGRB.SC.Y.0077.161110T0300Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 PM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 2 PM CST FRIDAY...

* WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO
  APPROACH 20 TO 25 KT GUSTS THIS EVENING WITH A FEW HIGHER GUSTS
  POSSIBLE AS WELL. THERE MAY BE A BRIEF LULL IN THE WINDS JUST
  BEHIND THE FRONT BEFORE RETURNING TO 20 TO 25 KT GUSTS WITH SOME
  UP TO 30 KTS INTO FRIDAY.

* WAVES...WILL MAINTAIN 2 TO 4 FEET THROUGH THE PERIOD AND INTO
  THURSDAY BEFORE PICKING UP TO 3 TO 5 FEET FRIDAY MORNING. THESE
  WILL DIMINISH BACK TO 2 TO 4 FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
992 
WHUS73 KGRB 100327
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CST WED NOV 9 2016

...GUSTY WINDS TONIGHT INTO FRIDAY...

.STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN
GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED
PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN
FRIDAY AFTERNOON.

LMZ521-522-541>543-101130-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
927 PM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY...

* WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO
  APPROACH 20 TO 25 KT GUSTS FOR TONIGHT. THERE MAY BE A BRIEF
  LULL IN THE WINDS JUST BEHIND THE FRONT BEFORE VEERING NORTH 20
  TO 25 KT GUSTS WITH SOME UP TO 30 KTS THURSDAY NIGHT INTO
  FRIDAY.

* WAVES...WILL BUILD TO 2 TO 4 FEET BY THURSDAY MORNING...THEN
  INCREASE TO 3 TO 5 FEET BY EARLY FRIDAY MORNING. THESE WILL
  DIMINISH BACK TO 2 TO 4 FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
097 
WHUS73 KGRB 100938
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CST THU NOV 10 2016

...GUSTY WINDS TODAY INTO FRIDAY...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING
COLD FRONT FROM THE NORTH. AFTER COLD FRONT PASSAGE...WINDS WILL
REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH TONIGHT. THIS WILL 
PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE
CALMING LATER FRIDAY AFTERNOON.

LMZ521-522-541>543-101800-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
338 AM CST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY...

* WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO
  APPROACH 20 TO 25 KT GUSTS FOR TODAY. THERE MAY BE A BRIEF LULL
  IN THE NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE
  VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS TONIGHT
  INTO FRIDAY MORNING.

* WAVES...WILL BUILD TO 2 TO 4 FEET THIS MORNING THEN INCREASE TO
  3 TO 5 FEET TONIGHT INTO EARLY FRIDAY. WAVES WILL SUBSIDE LATE
  FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
617 
WHUS73 KGRB 101551
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 AM CST THU NOV 10 2016

...GUSTY WINDS TODAY INTO FRIDAY...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING
COLD FRONT FROM THE NORTH. AFTER COLD FRONT PASSAGE...WINDS WILL
REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH TONIGHT. THIS WILL
PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE
CALMING LATER FRIDAY AFTERNOON.

LMZ521-522-541>543-110000-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
951 AM CST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO NEAR
  35 KNOTS ARE EXPECTED TODAY AHEAD OF AN APPROACHING COLD FRONT. THERE
  MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST BEHIND THE FRONT
  THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS
  TO 30 KTS TONIGHT INTO FRIDAY MORNING.

* WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL
  SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HENTZ
803 
WHUS73 KGRB 102135
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST THU NOV 10 2016

...GUSTY WINDS INTO FRIDAY...

.GUSTY SOUTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING...AS A
COLD FRONT SWEEPS OVER THE AREA. AFTER COLD FRONT PASSAGE...WINDS
WILL REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH OVERNIGHT. THIS
WILL PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS
BEFORE CALMING LATER FRIDAY AFTERNOON.

LMZ521-522-541>543-110545-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 PM CST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO NEAR
  35 KNOTS ARE EXPECTED THROUGH EARLY THIS EVENING...AS A COLD
  FRONT EXITS THE AREA. THERE MAY BE A BRIEF LULL IN THE
  NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE
  VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS TONIGHT
  INTO FRIDAY MORNING.

* WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL 
  SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
290 
WHUS73 KGRB 110309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST THU NOV 10 2016

...GUSTY WINDS INTO FRIDAY...

.AFTER COLD FRONT PASSAGE...WINDS WILL REMAIN GUSTY FROM THE
NORTHWEST AND THEN NORTH OVERNIGHT. THIS WILL PRODUCE AN EXTENDED
PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING LATER FRIDAY
AFTERNOON.

LMZ521-522-541>543-111115-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
909 PM CST THU NOV 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY...

* WINDS...THERE MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST
  BEHIND THE FRONT THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS
  ALONG WITH GUSTS TO 30 KTS  LATE TONIGHT INTO FRIDAY MORNING.

* WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL 
  SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
330 
WHUS73 KGRB 110950
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CST FRI NOV 11 2016

...GUSTY NORTH WINDS EARLY TODAY...

.GUSTY NORTH WINDS WILL CONTINUE THIS MORNING BEFORE DECREASING
THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. INCREASING
SOUTHWEST WINDS LATER SATURDAY INTO SUNDAY MAY AGAIN PRODUCE
CONDITIONS HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-112000-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
350 AM CST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 25 KTS ALONG WITH GUSTS TO AROUND 30 KTS
  THIS MORNING...THEN DIMINISHING DURING THE AFTERNOON.

* WAVES...3 TO 5 FEET...WITH WAVES 4 TO 7 FEET TOWARD NORTHERN
  DOOR COUNTY. WAVES WILL SUBSIDE LATER TODAY INTO THIS EVENING AS
  WINDS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
057 
WHUS73 KGRB 111605
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1005 AM CST FRI NOV 11 2016

...GUSTY NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON...

.GUSTY NORTH WINDS WILL CONTINUE THIS MORNING BEFORE DECREASING
THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION.
INCREASING SOUTHWEST WINDS SATURDAY AFTERNOON INTO SUNDAY NIGHT
WILL AGAIN PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.

LMZ521-522-541>543-112000-
/O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1005 AM CST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 25 KTS ALONG WITH GUSTS TO AROUND 30 KTS
  THIS MORNING...DIMINISHING TO 10 TO 20 KTS DURING THE AFTERNOON.

* WAVES...4 TO 7 FT SUBSIDING TO 2 TO 4 FT ON THE LAKE AND 3 TO 5
  FT SUBSIDING TO 2 TO 4 FT ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 5:31 AM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Nov 9, 5:31 AM CST, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
531 AM CST WED NOV 9 2016

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 249 AM CST Wed Nov 9 2016

High pressure sliding southward over the mid section of the
country will dominates the regions weather today through
Thursday. Satellite shows mainly cirrus upstream drifting south
toward the area early this morning. Enveloped in this quiet dry
pattern will be a healthy temperature swing today into Thursday
and the primary forecast issue.

A Colder air mass continues to pour into the area on north winds
this morning. The cold core of H850 mb temperatures of -2 C will
be dropping through 18z today before a warming trend starts this
afternoon and continues into Thursday. H850 mb temperatures climb
to +16 C by noon Thursday.

.LONG TERM...Thursday Night Through Tuesday
Issued at 249 AM CST Wed Nov 9 2016

Mean flow late week to consist of a Rockies upper ridge/NE CONUS
upper trough, but by the weekend, the flow becomes more zonal as
the ridge breaks down and the trough moves into the Atlantic. This
zonal flow across the CONUS does not last long as a new upper
ridge builds over the Rockies and a new upper trough forms over
the eastern CONUS toward the middle of next week. Other than a
brief cool down Friday and Saturday, temperatures will continue
well-above normal for November. Precipitation trends will be below
normal with the next chance of measurable precipitation holding
off until early next week.

The cold front exits the area Thursday evening, followed by the
arrival of a trailing shortwave trough/embedded shortwave into the
western Great Lakes later Thursday night. Models continue to show
a dry air mass in place over northeast WI with the only "moisture"
available coming off of Lake Superior on a steady north-northwest
wind. While a few sprinkles or flurries cannot be completely ruled
out over far northern WI, believe all we will see would be lake
clouds drifting south. Min temperatures to be in the middle 30s
north, upper 30s to lower 40s elsewhere.

High pressure is forecast to build into WI later on Veteran's Day,
bringing a good amount of sunshine to the region. However, a good
surge of CAA behind the departed cold front, will produce much
cooler conditions than what we had seen so far this month. Expect
temperatures to be closer to seasonal normals and when coupled
with a gusty north wind, it will feel more like late autumn. This
would place max temperatures in the lower 40s north-central, mid
to upper 40s elsewhere.

The high pressure drifts across WI Friday night and reaches
southern sections of the Great Lakes by daybreak. Even though
modest WAA develops during the overnight hours, mainly clear skies
and light winds should allow temperatures to fall below freezing
over just about all of northeast WI. Look for readings to bottom
out in the lower to middle 20s north, upper 20s to around 30
degrees south. As the surface high moves into the Appalachians on
Saturday, a prevailing southwest wind will develop across WI and
help accentuate the WAA into the area with 8H temperatures rise to
almost +10C by 00z Sunday. Despite the cool start to the day,
abundant sunshine and warming aloft will send max temperatures to
around 50 degrees over most of northeast WI.

Quiet conditions are expected to hold through the end of the
upcoming weekend as low pressure passes well to our north and the
old high pressure reaches the mid-Atlantic states. There will be a
weak cold front moving across the Upper MS Valley late on Sunday,
but this feature should not impact our weather yet. Temperatures
are forecast to continue slowly warming with readings on Sunday
able to reach the lower to middle 50s. This cold front pushes into
WI Sunday night, accompanied by a weak shortwave trough, and will
bring the next chance of precipitation to the area. That being
said, gulf moisture is lacking and we may not see anything more
than a few sprinkles (if it can even reach the ground). Until we
can see a better signal for saturation, prefer to keep Sunday
night dry for now. Weak surface ridging to then move to the
western Great Lakes on Monday, bringing a mix of sun and clouds
with temperatures in the upper 40s to lower 50s.

Model disagreement comes into play by next Monday night into
Tuesday as the GFS starts to build an upper ridge across the
Rockies into the central CONUS, while the ECMWF digs an upper
trough into the Great Lakes. This provides for a wide range of
temperature possibilities and a precipitation/no precipitation
scenario. Since either solution is plausible, have used the
consensus solution which keeps temperatures above normal, but also
bring a small chance of precipitation to northeast WI.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 531 AM CST Wed Nov 9 2016

A large high pressure system slowly dropping south
over the mid section of the country will produce VFR conditions
today into Thursday. Increasing west winds at 2000 feet AGL late
tonight will produce low level wind shear conditions.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......Kallas
AVIATION.......TDH
Hazardous weather outlook, Nov 9, 2:34 AM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
234 AM CST WED NOV 9 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
234 AM CST WED NOV 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-100845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
234 AM CST WED NOV 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY SOUTHWEST WINDS ARE EXPECTED THIS WEEKEND. HOWEVER...WINDS
ARE FORECAST TO REMAIN BELOW GALE FORCE.

TDH/AK

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.